On Property $\beta $ of Rolewicz in Köthe–Bochner Function Spaces

Tom 53 / 2005

Pawe/l Kolwicz Bulletin Polish Acad. Sci. Math. 53 (2005), 75-85 MSC: 46E40, 46B20, 46E30. DOI: 10.4064/ba53-1-7

Streszczenie

It is proved that the Köthe–Bochner function space $E(X)$ has property $\boldsymbol{\beta }$ if and only if $X$ is uniformly convex and $E$ has property $\boldsymbol{\beta }$. In particular, property $\boldsymbol{\beta }$ does not lift from $X$ to $E( X) $ in contrast to the case of Köthe–Bochner sequence spaces.

Autorzy

  • Pawe/l KolwiczInstitute of Mathematics
    Electrical Engineering Faculty
    University of Technology
    Piotrowo 3a
    60-965 Poznań, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek